MAUDE Adverse Event Report: Cordis US Corp. MYNX CONTROL VENOUS; Device, Hemostasis, Vascular

Cordis US Corp. MYNX CONTROL VENOUS; Device, Hemostasis, Vascular
Catalog Number MX61260
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a 6f¿12f mynx control venous vascular closure device (vcd) locked out, and the tension indicator line would not move despite the device being pulled all the way to the venotomy during an atrial fibrillation ablation procedure.The device could not be deployed.The balloon was deflated, and manual pressure was held for approximately 8 minutes.There was no reported patient injury.Access was obtained through the left and right femoral veins.The left femoral vein had 2 access sites, 10f and 7f, approximately 6mm apart.A mynx control venous vascular closure device was deployed at the 10f site without issue before the reported event.The reported issue occurred at the 7f left femoral vein access site.A mynx control venous vascular closure device was subsequently deployed at an 8f left femoral vein access site without issue.Protamine 100mg was administered.No oozing was observed at the site, and the patient remained in recovery per bedrest protocol.No damage was found on the device or device packaging prior to opening.The mynx vascular closure device (vcd) was used in an interventional atrial fibrillation (afib) ablation electrophysiology (ep) case using an antegrade approach.The deployer was mynx certified.A 7f avanti+ sheath was used.Femoral vessel suitability, including an insertion angle of 30¿45 degrees, was verified on venography.The vessel was the left femoral vein, and the vessel diameter was verified to be greater than or equal to 5 mm.There was no vessel tortuosity and no peripheral vascular disease (pvd) or calcium in the vicinity of the puncture site.Hemostasis was achieved with manual compression for 3 minutes.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
+1(786)313-8372
MDR Report Key50856874
Report Number3004939290-2026-01323
Device Sequence Number21338563
Product Code MGB
UDI-Device Identifier10705032090278
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX61260
Device Lot Number18609188
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7F Avanti+ sheath; Medtronic Affera AF Ablation
Patient Age84 YR
Patient SexMale
Patient RaceWhite